# SDR UIEA2011020500092

- Difficulty date: February 5, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 102,790 hours, 20,995 cycles
- Engine: Ge CF650*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Duct
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 OUTBOARD T/R HALF HI BYPASS "C" DUCT INTERNAL WALL WITH DELAMINATION AND MISSING SKIN MATERIAL(REMOVED SECTION OF DAMAGED SKIN AND PREPARED AREA FABRICATED DOUBLER FROM 2024-T3 0.063 PO 10024219 LOCATED, TRIMMED, DRILLED, PRIMED AND INSTALLED AND SEALED EDGES IAW ENG MANUAL EM 78-32-03 REPAIR 028.
